MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; TSS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; TSS
Model Number SR-1030-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after completion of a transcarotid artery revascularization (tcar) procedure, the patient was experienced stroke symptoms that included weakness and aphasia.Computed tomography angiography (cta) imaging performed showed that the stent was patent, and there was no acute blockage or hemorrhage.Additionally, magnetic resonance imaging (mri) revealed middle cerebral artery (mca) infarcts.Additional information obtained indicated that the during the tcar procedure, the physician ballooned the overlap zone between the two stents with a 6x30 balloon.On the angiogram, plaque identified on one view.A second view was taken with contrast injected.When the physician went back to the first view, the original image did not look the same.No further intervention was reported, and patient was noted to be at baseline two days post-procedure.At this time, it is unclear if the stroke symptoms experienced by the patient is related to a device issue hence, the event will be reported out of abundance of caution.
 
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.The cause of the post-operative complication is unknown.This report is being submitted out of an abundance of caution.Investigation is ongoing and results are not yet available.A follow-up mdr will be submitted when additional information is obtained.Silk road medical will continue to monitor for occurrences of similar events.A secondary mdr is submitted under 3500a form # 3014526664-2022-00057 since at this time it is unknown which device may have caused or contributed to the reported event.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative: a follow-up mdr is being submitted to reflect the additional information obtained on may 18, 2022.A review of manufacturing records for this device was completed, and no issues were identified that could have led to the adverse event reported.The product associated with this complaint was not returned to the manufacturer for analysis.There is no indication that a malfunction of the srm device occurred, the cause of the post-operative complication is unknown.A follow-up mdr will be submitted if additional information is obtained.Silk road medical will continue to monitor for occurrences of similar events.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
TSS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
yvonne nguyen
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key14323525
Report Number3014526664-2022-00070
Device Sequence Number5269851
Product Code NIM
UDI-Device Identifier00811311020522
UDI-Public(01)00811311020522(17)240229(10)18012726
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberSR-1030-CS
Device Catalogue NumberSR-1030-CS
Device Lot Number18012726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale